THE ANALYTICAL THEORY OF NON-HOMOGENEOUS MARKOV PROCESSES IN ABSTRACT SPACE(Ⅱ)NON-HOMOGENEOUS MARKOV PROCESSES AND SEMI-GROUPS FOR TWO PARAMETERS

Acta Mathematica Sinica, Chinese Series ›› 1979, Vol. 22 ›› Issue (5) : 530-545.

Acta Mathematica Sinica, Chinese Series ›› 1979, Vol. 22 ›› Issue (5) : 530-545. DOI: 10.12386/A1979sxxb0049
论文

THE ANALYTICAL THEORY OF NON-HOMOGENEOUS MARKOV PROCESSES IN ABSTRACT SPACE(Ⅱ)NON-HOMOGENEOUS MARKOV PROCESSES AND SEMI-GROUPS FOR TWO PARAMETERS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1979, 22(5): 530-545 https://doi.org/10.12386/A1979sxxb0049

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/